# SDR DALA2016112609273

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND ON LOWER SKIN REAR SPAR XRS=163 TO 168 AT RT WING.  REPAIRED IAW ER/A NO. 551774-14AD REV. ORIGINAL .
